# SDR COMA2010082450179

- Difficulty date: August 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 37,746 hours, 34,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 658B
- Condition: Faulty
- Location: Te Flap
- Part time: 27,555 hours, 24,293 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CVG RECEIVED FLAPS FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
